# SDR USAABB09006

- Difficulty date: January 14, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulty
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE ARMING INDICATOR LIGHT AT DOOR 4R WAS FOUND INOPERATIVE.  MAINTENANCE REPLACED PROXIMITY SENSOR (S10224) ON DOOR 4R.  OPERATIONALLY CHECKS OK.
